MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported stent dislodgement was confirmed.The reported difficult to position and to remove were unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily tortuous and heavily calcified proximal circumflex (cx), left anterior descending artery (lad), and left main arteries.Pre-dilatation was performed with an unspecified balloon catheter.A 3.5 x 12 xience alpine stent delivery system (sds) was being advanced to the lesion through a guideliner that had been advanced past the lesion.As the xience alpine got to the tip of the guideliner, there was resistance, so the guide liner was pulled back, met resistance with the sds, and the stent dislodged inside the guideliner.The sds and guideliner were removed as a single unit, with the stent still in the guideliner.A 3.5 x 8 mm xience alpine sds was advanced to the lad, however, it would not cross due to the anatomy.A 3.0 x 09 non-abbott stent was deployed.A 3.5 x 18 mm xience alpine sds was advanced to the proximal lad, however, it would not cross due to the anatomy.A 3.5 x 18 mm non-abbott stent was deployed.A 4.0 x 12 mm xience alpine and a 4.0 x 8 mm xience alpine stents were implanted in the left main to successfully complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7118629
Report Number2024168-2017-09742
Device Sequence Number1411386
Product Code NIQ
UDI-Device Identifier08717648199516
UDI-Public08717648199516
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2020
Device Catalogue Number1125350-12
Device Lot Number7071141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR